# SDR ABXA9800379

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576949613
- Condition: Cracked
- Location: Ws 785
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB LOWER ARM CRACKED AT STATION XFS 785.  REPAIRED IAW DWG K05056 AND DC8 SRM 51-1-20D.
